# SDR SWIA201541177

- Difficulty date: May 11, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 33,062 hours, 27,382 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LEFT GEAR DID NOT LOCKDOWN ON EXTENSION ATTEMPT.  REPAIRED LT WINGLET AND PLUG ASSEMBLY IAW RILS AND AMM.
